百晓学者学者目录

黎文磊

副教授、博导、教授、讲师,吉林大学

精选作品

期刊论文

2026

Amplitude equations for SPDEs with quadratic nonlinearities by additive and multiplicative noise

Shiduo Qu, Wen-Lei Li, Shao-Yun Shi

Zeitschrift für Angewandte Mathematik und Physik

2026

An Iterative Technique for Solving Time Fractional Systems with Variable Coefficients

Wen-Lei Li, J. Huo

Mathematics

2026

Quantized vortex dynamics in the Ginzburg-Landau equation on the disc domain based on the reduced dynamical law

Yutong Qi, Zhi-Guo Xu, Wen-Lei Li, Shao-Yun Shi

Physica A: Statistical Mechanics and its Applications

2026

Quasi-periodic solutions of Sawada-Kotera equation

Wenlei Li, Juanying Huo

AIMS Mathematics

2025

Dynamics of a class of financial herding models with multi-groups

Wen-Lei Li, Shao-Yun Shi, Qingjian Zhao

Discrete and Continuous Dynamical Systems. Series A

2025

Dynamical Properties of Singularly Perturbed Renormalization Group Approach to Slow-Fast Systems

Ning Sun, Shaoyun Shi, Wen-Lei Li

Qualitative Theory of Dynamical Systems

2023

Renormalization Group Method for Singular Perturbation Initial Value Problems with Delays

Zhi-Guo Xu, Lin Xu, Wen-Lei Li, Shaoyun Shi

Mediterranean Journal of Mathematics

2023

Effective filtering for slow-fast systems via Wong-Zakai approximation

Haoyuan Li, Wen-Lei Li, Shiduo Qu, Shao-Yun Shi

Evolution Equations and Control Theory

2023

Renormalization group method for solving initial value problem of slow‐fast system

Ning Sun, Shaoyun Shi, Wen-Lei Li

Mathematical methods in the applied sciences

2022

On integrability of the segmented disc dynamo: the effect of mechanical friction

Shuang-Ling Yang, Shaoyun Shi, Wen-Lei Li

Zeitschrift für Angewandte Mathematik und Physik

2022

Random invariant manifolds and foliations for slow-fast PDEs with strong multiplicative noise

Wen-Lei Li, Shiduo Qu, Shaoyun Shi

Electronic Journal of Qualitative Theory of Differential Equations

2022

On integrability of the Nosé–Hoover oscillator and generalized Nosé–Hoover oscillator

Wen-Lei Li, Shaoyun Shi, Shuang-Ling Yang

International Journal of Geometric Methods in Modern Physics (IJGMMP)

2022

Amplitude equations for SPDEs with cubic nonlinearity forced by general multiplicative Gaussian noise

Shiduo Qu, Wen-Lei Li, Shaoyun Shi

Journal of evolution equations (Printed ed.)

2022

Nonlinear dynamic analysis of the PCC buck converter with MR parallel load

Z. Kuang, Qiuhua Fan, Wen-Lei Li, Dong-Qing Wang

2022 IEEE 5th International Electrical and Energy Conference (CIEEC)

2021

Renormalization Group Approach to SDEs with Nonlinear Diffusion Terms

Shiduo Qu, Wen-Lei Li, Shaoyun Shi

Mediterranean Journal of Mathematics

2021

Renormalization group approach to a class of singularly perturbed delay differential equations

Lin-Xing Xu, Zhi-Guo Xu, Wen-Lei Li, Shaoyun Shi

Communications in nonlinear science & numerical simulation

2021

Dynamics of flocking models with two species

Qingjian Zhao, Shaoyun Shi, Wen-Lei Li

Electronic Journal of Differential Equations

2021

Singularly Perturbed Renormalization Group Method and Its Significance in Dynamical Systems Theory

Wenlei Li, Shaoyun Shi

Communications in Mathematical Research

2020

Singular renormalization group approach to SIS problems

Ning-Kui Sun, Shaoyun Shi, Wen-Lei Li

Discrete & Continuous Dynamical Systems - B

2020

First integrals of the Maxwell–Bloch system

Kai-Yin Huang, Shaoyun Shi, Wen-Lei Li

2020

Integrability analysis of the Shimizu-Morioka system

Kai-Yin Huang, Shaoyun Shi, Wen-Lei Li

Communications in nonlinear science & numerical simulation

2020

Kovalevskaya Exponents, Weak Painlevé Property and Integrability for Quasi-homogeneous Differential Systems

Kai-Yin Huang, Shaoyun Shi, Wen-Lei Li

Regulârnaâ i haoticeskaâ dinamika

2019

Renormalization group approach to boundary layer problems

Ran Zhou, Shaoyun Shi, Wen-Lei Li

Communications in nonlinear science & numerical simulation

2018

Meromorphic and formal first integrals for the Lorenz system

Kai-Yin Huang, Shaoyun Shi, Wen-Lei Li

Journal of Nonlinear Mathematical Physics

2018

Singular perturbed renormalization group theory and its application to highly oscillatory problems

Wen-Lei Li, Shaoyun Shi

2017

Corrigendum to "Galoisian obstruction to the integrability of general dynamical systems" [J. Differ. Equ. 252 (10) (2012) 5518-5534]

Wen-Lei Li, Shaoyun Shi

2017

HIGHER ORDER CRITERION FOR THE NONEXISTENCE OF FORMAL FIRST INTEGRAL FOR NONLINEAR SYSTEMS

Zhi-Guo Xu, Wen-Lei Li, Shaoyun Shi, Zhao-Sheng Feng

2017

Meromorphic Non-Integrability of Several 3D Dynamical Systems

Kai-Yin Huang, Shaoyun Shi, Wen-Lei Li

Entropy

2016

Formal First Integrals of General Dynamical Systems

Jia Jiao, Wen-Lei Li, Qing-Jian Zhou

2014

Weak-Painlevé property and integrability of general dynamical systems

Wen-Lei Li, Shaoyun Shi

2013

Non-integrability of a class of Painlevé IV equations as Hamiltonian systems

Shaoyun Shi, Wen-Lei Li

2012

Tracking control of chaotic coronary artery system

Wenlei Li

International Journal Of Systems Science,Vol. 430, No. 1

2012

Galois方法与非线性系统的可积性

黎文磊

《吉林大学》

2012

NON-INTEGRABILITY OF GENERALIZED YANG-MILLS HAMILTONIAN SYSTEM

Shaoyun Shi, Wen-Lei Li

2012

Galoisian obstruction to the integrability of general dynamical systems

Wen-Lei Li, Shaoyun Shi

2011

Non-integrability of Hénon-Heiles system

Wen-Lei Li, Shaoyun Shi

2011

Non-integrability of a class of Hamiltonian systems

Wen-Lei Li, Shaoyun Shi, Bing Liu

2010

Nonexistence of formal first integrals for nonlinear systems under the case of resonance

Wen-Lei Li, Zhi-Guo Xu, Shaoyun Shi

2009

具齐次势能Hamilton系统的部分可积性

黎文磊

《吉林大学》

2009

多项式系统的有理首次积分

赵红发,黎文磊,骆昱成

《吉林大学学报(理学版)》

预印本

2026

Necessary conditions for existence of tensor invariants for general nonlinear dynamical systems

Zitong Zhao, Shaoyun Shi, Wenlei Li, Zhiguo Xu, Kaiyin Huang

arXiv (Cornell University)

2024

Local first integrals for stochastic differential equations

Kaiyin Huang, Wenlei Li, Shaoyun Shi, Zhiguo Xu

arXiv (Cornell University)

此主页由公开资料整理,尚未经学者本人认领。